# SDR DALA1134710682

- Difficulty date: May 24, 2009
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 54,274 hours, 24,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Fs 610 S26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS 610, STR 26 FWD CARGO DOOR SILL OUTER CHORD GROUND DAMAGE REPAIRED IAW ERA 475001-14.
